Asymptotic behavior of the spectrum of a Schrödinger operator with nonregular homogeneous potential
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 291-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a7,
author = {M. Z. Solomyak},
title = {Asymptotic behavior of the spectrum of a {Schr\"odinger} operator with nonregular homogeneous potential},
journal = {Doklady Akademii Nauk},
pages = {291--295},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a7/}
}
M. Z. Solomyak. Asymptotic behavior of the spectrum of a Schrödinger operator with nonregular homogeneous potential. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 291-295. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a7/